# SDR DHL2003604786

- Difficulty date: June 16, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT L-30R CORRODED BETWEEN STA 1640.000 AND STA 1660.000.  PERFORMED MAJOR REPAIR IAW SRM 53-2-2 FIG 8.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21.  REMOVED CORROSION FROM L-30R (STA 1640.000 - 1660.000) IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT LONGERON DAMAGED SEGMENT IAW SRM 53-2-2 FIG 8.  FABRICATED STRAPS IAW SRM 53-2-2 FIG 8.  CLEANED, TREATED, PRIMED AREA, STRAPS AND NEW LONGERON SEGMENT IAW SRM 51-1-8B.  INSTALLED NEW LONGERON AND STRAPS WITH NEW FASTENERS IAW SRM 53-2-2 FIG 8, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
